Relieve Minor Aches and Pains
The active ingredient in each tablet of Member's Mark Ibuprofen Tablets is 200 mg. of ibuprofen, a pain reliever, fever reducer, and nonsteroidal anti-inflammatory drug (NSAID). Use these coated tablets to temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
Get The Relief You Need
For proven pain relief without a prescription, Member's Mark Ibuprofen Tablets are strong on tough pain and temporarily reduce fever. When muscle aches and pains get in the way, get the relief you need with Equate Ibuprofen Tablets 200 mg, a nonsteroidal anti-inflammatory drug that works to keep you working.
This product is a gluten free option for the relief you need with a coated ibuprofen tablet. No prescription required. Don't let pain or fever interfere with your activities.
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
While hama mall strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by hama mall